# SDR TSAA20211117047

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UNDER ANCHOR NUT @ STA 500A+18" BETWEEN STR 25L-26L REMOVED I.A.W. SRM REV 125 CH 51-10-02. NOMINAL THICKNESS: 0.020", REMAINING THICKNESS: 0.011". MATERIAL REMOVAL OF 0.009" IS NOT WITHIN ALLOWABLE LIMITS OF 0.002" I.A.W. B.737-300 SRM REV 125 CH 53-00-04 FIG 101 DETAIL II. REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED I.A.W. B.737-300 SRM REV 125 CH 51-30-01 AND 51-40-02. MATERIAL ID I.A.W. B.737-300 SRM REV 125 CH 53-30-04 FIG 1.
